MAUDE Adverse Event Report: WAVELIGHT GMBH WAVELIGHT EX500 EXCIMER LASER; OPHTHALMIC EXCIMER LASER SYSTEM

WAVELIGHT GMBH WAVELIGHT EX500 EXCIMER LASER; OPHTHALMIC EXCIMER LASER SYSTEM
Catalog Number 8065990794
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 10/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H.3., h.6.: investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional reported that the patient had experienced over correction in the left eye with the refractive outcome was greater than one diopter in manifest refraction spherical equivalent treatment values after refractive surgery.
 
Additional Manufacturer Narrative
Additional information provided in d.9., h.3., h.6., and h.11.A review of the device history record traceable to the reported serial number indicates that the product was processed and released according to the product¿s acceptance criteria.Logfile review for the day of treatment shows all laser system functions were within specifications for the respective treatment.The reported treatment could be identified in the logfile.The logfile shows that the reported treatment (left eye) was performed successfully without interruptions.Review of the logfiles for the treatment day shows no warning or error messages.No technical root cause could be identified.The system was working within specification.A review of the technical service onsite history showed no abnormalities that could have contributed to this event.Within the preventive maintenance program, the device was regularly serviced and was successfully verified prior to and after the surgery date.Most recent technical site visit, confirmed device met specifications as per service and installation record.No root cause for the customer's reported event could be determined as the patient's vision is improving indicating that the issue may not persist.The manufacturer internal reference number is: (b)(4).

Brand Name
WAVELIGHT EX500 EXCIMER LASER
Common Device Name
OPHTHALMIC EXCIMER LASER SYSTEM
Manufacturer (Section D)
WAVELIGHT GMBH
am wolfsmantel 5
erlangen 91058
GM  91058
Manufacturer (Section G)
WAVELIGHT GMBH
am wolfsmantel 5
erlangen 91058
GM   91058
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23641402
Report Number3003288808-2025-00538
Device Sequence Number10160728
Product Code LZS
UDI-Device Identifier00380659907944
UDI-Public(01)00380659907944(17)411014(11)211014(10)143XK9
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P020050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number8065990794
Device Lot Number143XK9
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INNOVEYES SIGHTMAP DIAGNOSTIC DEVICE; WAVELIGHT FS200 FEMTOSECOND LASER
Outcome Attributed to Adverse Event Other;
Patient Age38 YR
Patient SexMale